YanYan Li
YanYan Li
Professor of Mathematics, Rutgers University
Geverifieerd e-mailadres voor math.rutgers.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Prescribing scalar curvature on Sn and related problems, Part I
Y Li
Journal of Differential Equations 120 (2), 319-410, 1995
411*1995
Uniqueness theorems through the method of moving spheres
Y Li, M Zhu
Duke mathematical journal 80 (2), 383-417, 1995
3911995
Blow-up analysis for solutions of− Δu= Ve u in dimension two
Y Li, I Shafrir
Indiana University Mathematics Journal 43 (4), 1255-1270, 1994
3821994
Harnack type inequality: the method of moving planes
YY Li
Communications in Mathematical Physics 200 (2), 421-444, 1999
3331999
Remark on some conformally invariant integral equations: the method of moving spheres
YY Li
Journal of the European Mathematical Society 6 (2), 153-180, 2004
3152004
Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients
YY Li, M Vogelius
Archive for Rational Mechanics and Analysis 153 (2), 91-151, 2000
3002000
On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in
A Bahri, YY Li
Revista Matematica Iberoamericana 6 (1), 1-15, 1990
2691990
Estimates for elliptic systems from composite material
Y Li, L Nirenberg
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
2582003
On a variational problem with lack of compactness: the topological effect of the critical points at infinity
A Bahri, Y Li, O Rey
Calculus of Variations and Partial Differential Equations 3 (1), 67-93, 1995
2561995
On a singularly perturbed elliptic equation
YY Li
Advances in Differential Equations 2 (6), 955-980, 1997
2491997
Liouville-type theorems and Harnack-type inequalities for semilinear elliptic equations
YY Li, L Zhang
Journal d’Analyse Mathematique 90 (1), 27-87, 2003
2242003
On a fractional Nirenberg problem, part I: blow up analysis and compactness of solutions
T Jin, YY Li, J Xiong
Journal of the European Mathematical Society 16 (6), 1111-1171, 2014
1992014
Study on effect of jellyfish collagen hydrolysate on anti-fatigue and anti-oxidation
JF Ding, YY Li, JJ Xu, XR Su, X Gao, FP Yue
Food Hydrocolloids 25 (5), 1350-1353, 2011
1872011
On some conformally invariant fully nonlinear equations
A Li
Rutgers The State University of New Jersey-New Brunswick, 2004
1782004
Yamabe type equations on three dimensional Riemannian manifolds
Y Li, M Zhu
Communications in Contemporary Mathematics 1 (01), 1-50, 1999
1541999
On" multibump" bound states for certain semilinear elliptic equations
S Alama, YY Li
Indiana University mathematics journal, 983-1026, 1992
1481992
The Yamabe problem on manifolds with boundary: existence and compactness results
ZC Han, Y Li
Duke Mathematical Journal 99 (3), 489-542, 1999
1421999
A sup+ inf inequality for some nonlinear elliptic equations involving exponential nonlinearities
H Brezis, YY Li, I Shafrir
Journal of functional analysis 115 (2), 344-358, 1993
1371993
Existence of many positive solutions of semilinear elliptic equations on annulus
YY Li
Journal of Differential Equations 83 (2), 348-367, 1990
1361990
The Dirichlet problem for singularly perturbed elliptic equations
Y Li, L Nirenberg
Communications on pure and applied mathematics 51 (11‐12), 1445-1490, 1998
1281998
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20